# SDR GTIA030268

- Difficulty date: April 10, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - DENT AT FS 373 BETWEEN LONGERONS 21 AND 22R, DENT IS WITHIN ONE INCH OF FRAME AND REQUIRES REPAIR.  CUT OUT DAMAGED SECTION.  FABRICATED 4 SKIN AND 6 AND 10 DOUBLERS.  INSTALLED REPAIR SKIN AND DOUBLERS.  (M)
